Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
zumzumkhan

Strange Accutane Behaviour

Recommended Posts

Hi All,

I need some response so that the next time I will goto my derm, I can ask more questions and get some solution. Its my 2nd month of Accutane. I was on 50mg but now down to 40mg coz of the side effects.

The strange thing is, I am not getting any pimples. Since reducing the dose has made skin less dry but I feel bumps under the skin. These bumps are there since the begnning of the treatment. Neither they are coming up on the skin nor they are disappearing. One cannot feel it from distance. Even I dont feel it. But when i touch my skin then I can feel these bumps. They are painless , not red or anything. But its annoying. Why they are there? Can anyone tell me if they experienced such thing? do they go away on their own. Shall I ask my derm to give me any mild topical treatment as well.

I am so confused. One thing also came in to my mind. I have read accutane makes the healing process so slow. Is it coz of that?

So confused.

Please share experiecne if any.

Thanks

Link to post
Share on other sites

Also one more thing to ask,

Can I use quinoderm cream while on accutane? On any active acne and red marks. Its BP10%. I used it once very tiny amount and dint hurt neither peeled the skin.

Link to post
Share on other sites

Hi, zumzumchan. The bumps under your skin are blemishes that have yet to surface. They may become inflamed in the future or never surface and get absorbed. If they don't become inflamed they take a long time to get absorbed (months). I had one that my dermatologist stated he would cut out for me, but it sat on top of a nerve so he didn't want to touch it. It eventually went away.

These lumps are very common and I imagine you notice them more now than ever because the skin is thinner than usual. They'll go away though. :)

It's generally not a good idea to use anything topical on the skin other than moisturizer unless specifically advised by your doctor. The skin gets much too sensitive and fragile.

Link to post
Share on other sites

Hiya mate,

Im only my 3rd day into using this medicine, but i advise you not to use quinderm, ive had terrible experinces, it made my acne 100 times worse using quinderm, im not trying to scare you but i would let nature take its toll on the acne and just wash with light facial wash and cleanse whilst using the tablets dont mess up your cycle good luck with getting clear!

Edited by Huggies
Link to post
Share on other sites

I am only on day 4 of my second month of taking Accutane (Amnesteem) and I have a similar situation. I am also on 40mg/1x per day. My first month I was only on 20mg/1x per day so I have only been on the 40mg for 4 days now. I have a few small bumps on my lower jaw/chin area that will not go away and have been there since month 1. I am not freaking out about it because I am sure that the meds are just bringing everything out and they will go away in time. Besides I'm the only one who can even see them, lol. They are very small. Anyays I would not worry about it and just give the meds time to do the job. : ) Good luck to you!

Oh yeah and I would not put anything extra on your face that wasn't approved by your derm.

Link to post
Share on other sites

well i m currently on accutane and take 60 mg per day

I had a huge bump under my skin just the same as you beskribe.

I was so foolish that i tried to pop it and it came out actually, BUT it turned into a sore and not a pimple and it is gone and have helaed now but i god a scar and red mark. so the skin is ultra sensitive now

Link to post
Share on other sites

Hi All,

Thanks all so much. I am relaxed to know that its a common thing. I can relax now. You are all right that once you get on with the treatment you tend to notice them more. Infact I cant see them either but when I touch them I know. I will point it out to the derm anyways.

Thank everyone!!

I love acne.org for having such nice people around

.

Ta

Link to post
Share on other sites

i get the same experience here man

im on 20m/g and have just recently finished my 3rd month course

i notice these tiny bumps, but you cant really see them unless you focus well

but they are visible under the light

i sometimes get annoyed and apply Zineryt Lotioin and a differin over it. sometimes they fade away and sometimes they come back i dunno what to say man :(

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×